# SDR UIEA2017011300039

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WIRES ALONG RT SIDE CABIN WALL FROM SEAT 3KH TO 6KH REQUIRES SPLICING AFTER SEAT INSTALLATION.  SPLICED THE WIRES IAW BSWPM 20-10-13.
